# SDR CWQR200708

- Difficulty date: July 31, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Engine: Pwa JT15D5
- System (JASC): 3110 · Instrument Panel
- Part: Support Channel
- Part number: 556560914
- Condition: Cracked
- Location: Inst Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND THE RUDDER UPPER SUPPORT CHANNEL CRACKED WHERE IT ATTACHES TO THE INSTRUMENT PANEL.  THIS AIRCRAFT HAD SL560-27-13 COMPLIED WITH 826.6 HOURS PRIOR TO FINDING THE CRACKED CHANNEL. THIS SL UPGRADED THE ATTACHING HARDWARE BUT DOES NOT CHANGE THE BRACKET.  REPLACED BRACKET AND HARDWARE WITH NEW.  AN SCR HAS BEEN SUBMITTED TO MFG UNDER NR 306488.
